I am in indian & i was in USA in Dec 2001 to Nov 2002 . i am hearing voices & my body also controlled remotely i claim that some unknown person is doing this to me . i have read some de classfied patent on this which claims that it is possible . i know i am taking medicines regularly for shizophrenia . when i take heavy dosage i am not able to work .two three times i have been laid on this background .. i strongly beleive that it is done by external person but question comes - who ? that puzzeles me .. can u tell us who make people Sick .. he can make people sick in any part of world including in India . if someone has some clues pl let me knwo at Rajesh.***@****
Well actually medications for schizophrenia generally can make you not able to work due to side effects. All medications have side effects and they can be severe like this, especially at high doses. Perhaps you should ask your doctor to try a new medication. I honestly don't know if someone can actually cause schizophrenia but I can tell you mine wasn't caused by another person and rather environmental factors and sort of myself since I caused my own head injury that caused everything to become strikingly different from then on.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.